AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(tran)
Sort order: Date
     

  
Results: 121 to 150 of 150 found      Go to page: < 2 3 4 5

[121] Iain R. Aitchison and Daniel S. Silver. On certain fibred ribbon disc pairs . Trans. Amer. Math. Soc. 306 (1988) 529-551. MR 933305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Daniel Ruberman. The Casson-Gordon invariants in high-dimensional knot theory . Trans. Amer. Math. Soc. 306 (1988) 579-595. MR 933307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] W. Floyd and A. Hatcher. The space of incompressible surfaces in a $2$-bridge link complement . Trans. Amer. Math. Soc. 305 (1988) 575-599. MR 924770.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] John Franks and R. F. Williams. Braids and the Jones polynomial . Trans. Amer. Math. Soc. 303 (1987) 97-108. MR 896009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Magnhild Lien. Construction of high-dimensional knot groups from classical knot groups . Trans. Amer. Math. Soc. 298 (1986) 713-722. MR 860388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Jim Hoste. A formula for Casson's invariant . Trans. Amer. Math. Soc. 297 (1986) 547-562. MR 854084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] T. D. Cochran and W. B. R. Lickorish. Unknotting information from $4$-manifolds . Trans. Amer. Math. Soc. 297 (1986) 125-142. MR 849471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] M. L. Platt. Insufficiency of Torres' conditions for two-component classical links . Trans. Amer. Math. Soc. 296 (1986) 125-136. MR 837802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Kunio Murasugi. Jones polynomials of alternating links . Trans. Amer. Math. Soc. 295 (1986) 147-174. MR 831194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Chichen M. Tsau. Algebraic meridians of knot groups . Trans. Amer. Math. Soc. 294 (1986) 733-747. MR 825733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Seiya Negami and Kazuo Okita. The splittability and triviality of $3$-bridge links . Trans. Amer. Math. Soc. 289 (1985) 253-280. MR 779063.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Colin C. Adams. Thrice-punctured spheres in hyperbolic $3$-manifolds . Trans. Amer. Math. Soc. 287 (1985) 645-656. MR 768730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Gadi Moran. Of planar Eulerian graphs and permutations . Trans. Amer. Math. Soc. 287 (1985) 323-341. MR 766222.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] J. C. Gómez-Larrañaga. Graphs of tangles . Trans. Amer. Math. Soc. 286 (1984) 817-830. MR 760989.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Lorenzo Traldi. Milnor's invariants and the completions of link modules . Trans. Amer. Math. Soc. 284 (1984) 401-424. MR 742432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Steven A. Bleiler. Knots prime on many strings . Trans. Amer. Math. Soc. 282 (1984) 385-401. MR 728719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Andrew M. Brunner, Michael L. Frame, Youn W. Lee and Norbert J. Wielenberg. Classifying torsion-free subgroups of the Picard group . Trans. Amer. Math. Soc. 282 (1984) 205-235. MR 728710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Lorenzo Traldi. Linking numbers and the elementary ideals of links . Trans. Amer. Math. Soc. 275 (1983) 309-318. MR 678352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] C. McA. Gordon. Dehn surgery and satellite knots . Trans. Amer. Math. Soc. 275 (1983) 687-708. MR 682725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] Robert Myers. Simple knots in compact, orientable $3$-manifolds . Trans. Amer. Math. Soc. 273 (1982) 75-91. MR 664030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[141] John P. Mayberry and Kunio Murasugi. Torsion-groups of abelian coverings of links . Trans. Amer. Math. Soc. 271 (1982) 143-173. MR 648083.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Cole A. Giller. A family of links and the Conway calculus . Trans. Amer. Math. Soc. 270 (1982) 75-109. MR 642331.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Lorenzo Traldi. A generalization of Torres' second relation . Trans. Amer. Math. Soc. 269 (1982) 593-610. MR 637712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] W. B. Raymond Lickorish. Prime knots and tangles . Trans. Amer. Math. Soc. 267 (1981) 321-332. MR 621991.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Patrick M. Gilmer. Configurations of surfaces in $4$-manifolds . Trans. Amer. Math. Soc. 264 (1981) 353-380. MR 603768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Selma Wanna. A spectral sequence for group presentations with applications to links . Trans. Amer. Math. Soc. 261 (1980) 271-285. MR 576875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Robert Myers. Companionship of knots and the Smith conjecture . Trans. Amer. Math. Soc. 259 (1980) 1-32. MR 561820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Steve J. Kaplan. Constructing framed $4$-manifolds with given almost framed boundaries . Trans. Amer. Math. Soc. 254 (1979) 237-263. MR 539917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] W. H. Row. An algebraic characterization of connected sum factors of closed $3$-manifolds . Trans. Amer. Math. Soc. 250 (1979) 347-356. MR 530060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[150] J. W. Alexander. Topological invariants of knots and links . Trans. Amer. Math. Soc. 30 (1928) 275-306. MR 1501429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 150 found      Go to page: < 2 3 4 5

American Mathematical Society